# SDR SWAA2016092908281

- Difficulty date: September 28, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 61,504 hours, 48,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101733
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR FORWARD WALL EMERGENCY EXIT LIGHT COVER LENS LOOSE.    SECURED THE LENS IAW SIP.
